# SDR AALA200802726

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 28,503 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT AFT LEFT CABIN INOPERATIVE.  RESET EMERGENCY LIGHT BATTERY PACK FOR AFT LEFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
